MathSciNet Relay Station
MathSciNet bibliographic data
MR1752438 83C57 (35Q40 35Q75 58J90 81T20)
Finster, Felix; Kamran, Niky; Smoller, Joel; Yau, Shing-Tung Nonexistence of time-periodic solutions of the Dirac equation in an axisymmetric black hole geometry. Comm. Pure Appl. Math. 53 (2000), no. 7, 902–929.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement